# SDR CALA2016110700863

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 49,298 hours, 20,827 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Condition: Unserviceable
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  PUMP INDICATION, LEFT TANK PUMP 1 INOP & RIGHT TANK PUMP 1 INOP ON FUEL SYSTEM ECAM.  FOUND LT WING TANK PUMP1 AND PUMP 2 LOW PRESSURE.  RESET CB A14.  FOUND PUMP 1 TO OPERATE NORMALLY.  PUMP 2 FOUND TO BE INTERMITTENT.  REPLACED BOTH LT WING FUEL TANKS PUMP 1 AND 2 PER AMM 28-21-51-400-001-B.  BOTH PUMPS VERIFIED TO OPERATE NORMALLY WITH NO DEFECTS NOTED.  OPERATED RT TANK PUMP 1 PER AMM 28-21-00.  RT TANK PUMP NR 1 OPS CHECKS GOOD.  SUSPECT LT TANK PUMP NR 1 INDUCED FAULT.
